# SDR FDEA202107131763

- Difficulty date: July 13, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 81,278 hours, 31,772 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Chafed
- Location: Bs 1862-1875
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXISTING REPAIR DOUBLER AT STA 1862 - 1875, S-17L IS CHAFED.  REMOVED & REPLACED REPAIR DOUBLER IAW B757 SRM 53-80-01-2R, FIGURE 201, REPAIR 2
